# SDR 98ZZZX2757

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Chafed
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - TAIL NAVIGATION LAMP CASTING CHAFED ON LT SIDE AND SHOWS LARGE GAP TO AIRBRAKE ON RT SIDE.  BLENDED OUT CHAFED TO A SMOOTH DEPRESSION, PERFORMED LIQUID PENETRANT INSPECTION.  REF:  WC 3046, NO CRACKS NOTED, RE-PROTECTED AREA WITH ALOCROM, PRIMER AND PAINT PER FAX GB/RJ022-94.  ADJUSTED TRIPOD ASSY TO CENTER OF AIRBRAKE.
